# SDR USAA2009120193275

- Difficulty date: November 30, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 69,394 hours, 47,675 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445517
- Part serial: 6843
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 203 - BUR TO PHX - EMERGENCY LANDING - IN ROUTE CREW RECEIVED A NR 4 KRUEGER FLAP DISAGREE INDICATION.  THE CREW DECLARED AN EMERGENCY AND PERFORMED A ZERO FLAP LANDING IN PHX.  EMERGENCY EQUIPMENT WAS DISPATCHED.  THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  REPLACED NR 4 L/E FLAP ACTUATOR IAW TC R3M27018.
